Skip to content
BY-NC-ND 4.0 license Open Access Published by De Gruyter Open Access June 14, 2017

Some relations between Hodge numbers and invariant complex structures on compact nilmanifolds

  • Takumi Yamada EMAIL logo
From the journal Complex Manifolds


Let N be a simply connected real nilpotent Lie group, n its Lie algebra, and € a lattice in N. If a left-invariant complex structure on N is Γ-rational, then HƏ̄s,t(Γ/N) ≃ HƏ̄s,t(nC) for each s; t. We can construct different left-invariant complex structures on one nilpotent Lie group by using the complexification and the scalar restriction. We investigate relationships to Hodge numbers of associated compact complex nilmanifolds.

MSC 2010: 53C30; 22E25


[1] Console, S. and Fino, A.: Dolbeault cohomology of compact nilmanifolds, Transform. Groups 6 (2001), 111-12410.1007/BF01597131Search in Google Scholar

[2] Nakamura, I.: Complex parallelisable manifolds and their small deformations, J. Differential Geom. 10 (1975), 85-11210.4310/jdg/1214432677Search in Google Scholar

[3] Raghunathan, M.S.: Discrete subgroups of Lie groups, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 68, Springer-Verlag, New York-Heidelberg, ix+227 pp. (1972)Search in Google Scholar

[4] Rollenske, S.: Lie-algebra Dolbeault-cohomology and small deformations of nilmanifolds, J. Lond. Math. Soc. 79 (2009), 346-36210.1112/jlms/jdn076Search in Google Scholar

[5] Sakane, Y.: On compact complex parallelisable solvmanifolds, Osaka J. Math. 13 (1976), 187-212Search in Google Scholar

[6] Salamon, S.M.: Complex structures on nilpotent Lie algebras, J. Pure. Appl. Algebra 157 (2001), 311-33310.1016/S0022-4049(00)00033-5Search in Google Scholar

[7] Yamada, T.: Duality of Hodge numbers of compact complex nilmanifolds, Complex manifolds 2 (2015), 168-17710.1515/coma-2015-0012Search in Google Scholar

[8] Yamada, T.: Hodge numbers and invariant complex structures of compact nilmanifolds, Complex manifolds 3 (2016), 193-20610.1515/coma-2016-0007Search in Google Scholar

[9] Yamada, T.: Remarks on Hodge numbers and invariant complex structures of compact nilmanifolds, Complex manifolds 3 (2016), 271-28110.1515/coma-2016-0014Search in Google Scholar

Received: 2017-3-10
Accepted: 2017-5-25
Published Online: 2017-6-14
Published in Print: 2017-2-23

© 2017

This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 License.

Downloaded on 28.5.2023 from
Scroll to top button